# SDR QXEA2016062800420

- Difficulty date: June 13, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210112
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 12, PN 85328210-112 REQUIRES REPLACEMENT.  REMOVED SPLICE MEMBERS COMMON TO SEAT TRACKS 11 & 12, REF SRM 51-42-05, 51-40-15.  INSTALLED SPLICE MEMBERS COMMON TO SEAT TRACKS NR 11 AND NR 12, REF SRM 51-42-05, 51-40-15 AND DWG 85328201, REV D.  LOCATED AND DRILLED INBD AND OTBD SPLICES COMMON TO SEAT TRACK NR 11 AND NR 12 ONLY ON SEAT TRACK NR 11 SIDE REF SRM 51-40-07-2-01.  DRILLED AND DEBURRED COMPLETE INBD AND OTBD NEW SPLICES COMMON TO SEAT TRACK NR 11 AND NR 12, REF SRM 51-40-07-02-01.  REMOVED DRIP ANGLE, DRIP SILL, FROM SEAT TRACK NR 12 FS 162-290, REF SRM 51-42-05, 51-40-15 COMMON TO SEAT TRACK 12 & 13.  LOCATED AND DRILLED, COUNTERSUNK AS WELL, DRIP ANGLE, DRIP SILL, REMAINING HOLES ON TO SEAT TRACK NR 12, REF SRM 51-40-07, 51-42-05 COUNTERSINKING, JOB 5415331, OPS NR 242 FOR DRIP ANGLE INSTALLATION, PN 85307495-114.  DISPLACED ANVC ACCELEROMETER AT STA X204.00, REF AMM 23-35-51-000-801.  INSTALLED DISPLACED ANVC ACCELEROMETER BACK ONTO SEAT TRACK NR 12 AT STA X 204.000 REF AMM 23-35-51-400-801.  REMOVED SEAT TRACK NR 12, REF SRM 51-41-00-00-01.  INSTALLED SEAT TRACK NR 12 REF SRM 51-41-00, 51-42-05, 51-40-15 AND DWG 85328201, REV D.  LOCATED, DRILLED AND DEBURRED NEW SEAT TRACK NR 12, PN 85328210-112, PO TX 00004770, REF SRM 51-40-07-02-01.
